# SDR CALA9900677

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT I/B MLG DOOR CRACKED AT FORWARD AND LOWER FRAME.  THE CRACKS WERE .5 ICNH LONG.  THE DOOR FRAME WAS REPAIRED IAW ECRA 5280-01200.
